Works matching DE "VISCOSITY solutions"
Results: 1119
Deep ReLU neural networks overcome the curse of dimensionality for partial integrodifferential equations.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 1, p. 1, doi. 10.1142/S0219530522500129
- By:
- Publication type:
- Article
A Viologen Polymer and a Compact Ferrocene: Comparison of Solution Viscosities and Their Performance in a Redox Flow Battery with a Size Exclusion Membrane.
- Published in:
- Macromolecular Chemistry & Physics, 2022, v. 223, n. 2, p. 1, doi. 10.1002/macp.202100373
- By:
- Publication type:
- Article
Improvement in Mechanical and Thermal Properties of Transparent Semi‐Aromatic Polyimide by Crosslinking.
- Published in:
- Macromolecular Chemistry & Physics, 2020, v. 221, n. 12, p. 1, doi. 10.1002/macp.202000085
- By:
- Publication type:
- Article
Expanding the Range of Available Isoelectric Points of Highly Methacryloylated Gelatin.
- Published in:
- Macromolecular Chemistry & Physics, 2019, v. 220, n. 14, p. N.PAG, doi. 10.1002/macp.201900097
- By:
- Publication type:
- Article
Reversibly Tuning the Viscosity of Peptide‐Based Solutions Using Visible Light.
- Published in:
- Chemistry - A European Journal, 2024, v. 30, n. 25, p. 1, doi. 10.1002/chem.202400544
- By:
- Publication type:
- Article
Molecular Rotational Correlation Times and Nanoviscosity Determined by <sup>111m</sup>Cd Perturbed Angular Correlation (PAC) of γ‐rays Spectroscopy.
- Published in:
- Chemistry - A European Journal, 2023, v. 29, n. 9, p. 1, doi. 10.1002/chem.202203084
- By:
- Publication type:
- Article
Influence of initial composition of casting solution on morphology of porous thin polymer films produced via phase separation.
- Published in:
- Journal of Polymer Research, 2022, v. 29, n. 11, p. 1, doi. 10.1007/s10965-022-03325-7
- By:
- Publication type:
- Article
Synthesis and characterization of poly (acrylonitrile-g-lignin) by semi-batch solution polymerization and evaluation of their potential application as carbon materials.
- Published in:
- Journal of Polymer Research, 2020, v. 27, n. 11, p. 1, doi. 10.1007/s10965-020-02318-8
- By:
- Publication type:
- Article
Synthesis of new diacid monomers and poly(amide-imide)s: study of structure-property relationship and applications.
- Published in:
- Journal of Polymer Research, 2012, v. 19, n. 3, p. 1, doi. 10.1007/s10965-012-9845-1
- By:
- Publication type:
- Article
Entropy stable discontinuous Galerkin methods for the shallow water equations with subcell positivity preservation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23129
- By:
- Publication type:
- Article
A semi‐Lagrangian ε$$ \varepsilon $$‐monotone Fourier method for continuous withdrawal GMWBs under jump‐diffusion with stochastic interest rate.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 3, p. 1, doi. 10.1002/num.23075
- By:
- Publication type:
- Article
Analysis of the operator splitting scheme for the Cahn‐Hilliard equation with a viscosity term.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 6, p. 1949, doi. 10.1002/num.22378
- By:
- Publication type:
- Article
Mixed interior penalty discontinuous Galerkin methods for fully nonlinear second order elliptic and parabolic equations in high dimensions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 5, p. 1538, doi. 10.1002/num.21856
- By:
- Publication type:
- Article
On the numerical approximation of viscosity solutions for the differential-functional Cauchy problem.
- Published in:
- Calcolo, 2013, v. 50, n. 4, p. 329, doi. 10.1007/s10092-012-0071-3
- By:
- Publication type:
- Article
Small bowel preservation for intestinal transplantation: a review.
- Published in:
- Transplant International, 2011, v. 24, n. 2, p. 107, doi. 10.1111/j.1432-2277.2010.01187.x
- By:
- Publication type:
- Article
Entropic Burgers' equation via a minimizing movement scheme based on the Wasserstein metric.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 181, doi. 10.1007/s00526-012-0515-2
- By:
- Publication type:
- Article
Viscosity solutions of Eikonal equations on topological networks.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 671, doi. 10.1007/s00526-012-0498-z
- By:
- Publication type:
- Article
Degenerate homogeneous parabolic equations associated with the infinity-Laplacian.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 705, doi. 10.1007/s00526-012-0500-9
- By:
- Publication type:
- Article
Quasistatic evolution for Cam-Clay plasticity: properties of the viscosity solution.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 495, doi. 10.1007/s00526-011-0443-6
- By:
- Publication type:
- Article
Everywhere differentiability of infinity harmonic functions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 1/2, p. 289, doi. 10.1007/s00526-010-0388-1
- By:
- Publication type:
- Article
A variational approach to a quasi-static droplet model.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 1, doi. 10.1007/s00526-010-0351-1
- By:
- Publication type:
- Article
Balanced split sets and Hamilton-Jacobi equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 1/2, p. 223, doi. 10.1007/s00526-010-0338-y
- By:
- Publication type:
- Article
Biased tug-of-war, the biased infinity Laplacian, and comparison with exponential cones.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 38, n. 3/4, p. 541, doi. 10.1007/s00526-009-0298-2
- By:
- Publication type:
- Article
C <sup> 1, α </sup> regularity for infinity harmonic functions in two dimensions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 32, n. 3, p. 325, doi. 10.1007/s00526-007-0143-4
- By:
- Publication type:
- Article
Minimizers of non convex scalar functionals and viscosity solutions of Hamilton-Jacobi equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 31, n. 4, p. 511, doi. 10.1007/s00526-007-0124-7
- By:
- Publication type:
- Article
Large solutions to the p-Laplacian for large p.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 31, n. 2, p. 187, doi. 10.1007/s00526-007-0109-6
- By:
- Publication type:
- Article
PDE aspects of Aubry-Mather theory for quasiconvex Hamiltonians.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 22, n. 2, p. 185, doi. 10.1007/s00526-004-0271-z
- By:
- Publication type:
- Article
Tangent lines of contact for the infinity Laplacian.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 21, n. 4, p. 349, doi. 10.1007/s00526-003-0258-1
- By:
- Publication type:
- Article
The infinity Laplacian in infinite dimensions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 21, n. 3, p. 243, doi. 10.1007/s00526-003-0255-4
- By:
- Publication type:
- Article
Glaeser's Type Interpolation Inequalities.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 1, p. 783, doi. 10.1007/s10958-014-2076-8
- By:
- Publication type:
- Article
Probabilistic approach to viscosity solutions of the Cauchy problems for systems if fully nonlinear parabolic equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 6, p. 655, doi. 10.1007/s10958-013-1155-6
- By:
- Publication type:
- Article
On a lack of stability of parametrized BV solutions to rate‐independent systems with nonconvex energies and discontinuous loads.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2024, v. 104, n. 7, p. 1, doi. 10.1002/zamm.202300654
- By:
- Publication type:
- Article
Decay of solutions for strain gradient mixtures.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 2, p. 1, doi. 10.1002/zamm.202200089
- By:
- Publication type:
- Article
Global weak solution to the degenerate quantum Navier‐Stokes‐Maxwell equations with damping term.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 6, p. 1, doi. 10.1002/zamm.201800219
- By:
- Publication type:
- Article
Structural and Functional Properties of Tropomyosin Isoforms Tpm4.1 and Tpm2.1.
- Published in:
- Biochemistry (00062979), 2023, v. 88, n. 6, p. 801, doi. 10.1134/S0006297923060081
- By:
- Publication type:
- Article
Study on the Influencing Factors of Corn Starch Saccharification Reaction.
- Published in:
- Science & Technology of Cereals, Oils & Foods, 2023, v. 31, n. 3, p. 48, doi. 10.16210/j.cnki.1007-7561.2023.03.007
- By:
- Publication type:
- Article
Infinite-Horizon Optimal Switching Regions for a Pair-Trading Strategy with Quadratic Risk Aversion Considering Simultaneous Multiple Switchings: A Viscosity Solution Approach.
- Published in:
- Mathematics of Operations Research, 2021, v. 46, n. 1, p. 336, doi. 10.1287/moor.2020.1059
- By:
- Publication type:
- Article
Future Expectations Modeling, Random Coefficient Forward–Backward Stochastic Differential Equations, and Stochastic Viscosity Solutions.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 2, p. 403, doi. 10.1287/moor.2018.0981
- By:
- Publication type:
- Article
TURNPIKE SETS AND THEIR ANALYSIS IN STOCHASTIC PRODUCTION PLANNING PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 4, p. 932, doi. 10.1287/moor.17.4.932
- By:
- Publication type:
- Article
Temperature-Responsive Micro-Cross-Linking: A Novel Solution for Enhancing High-Temperature Viscosity and Settlement Stability of High-Density Cement Slurry.
- Published in:
- Gels (2310-2861), 2025, v. 11, n. 2, p. 138, doi. 10.3390/gels11020138
- By:
- Publication type:
- Article
Fully nonlinear stochastic and rough PDEs: Classical and viscosity solutions.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2020, v. 5, n. 1, p. N.PAG, doi. 10.1186/s41546-020-00049-8
- By:
- Publication type:
- Article
Technology and Physico-chemical Properties of Gelatin from Atlantic Cod Skin.
- Published in:
- KnE Life Sciences, 2020, v. 2020, p. 426, doi. 10.18502/kls.v5i1.6101
- By:
- Publication type:
- Article
Effect of Heterogeneous Deacetylation on the Properties of Northern Shrimp Chitin and Chitosan.
- Published in:
- KnE Life Sciences, 2020, v. 2020, p. 315, doi. 10.18502/kls.v5i1.6077
- By:
- Publication type:
- Article
Unravelling the Competition between Internal Conversion and Intersystem Crossing in Twisted molecule 9‐Phenylacridine by Femtosecond Time‐resolved Spectroscopy.
- Published in:
- ChemPhotoChem, 2024, v. 8, n. 9, p. 1, doi. 10.1002/cptc.202400108
- By:
- Publication type:
- Article
不同提取方法的莲子心多糖结构与理化性质比较 .
- Published in:
- Modern Food Science & Technology, 2023, v. 39, n. 1, p. 92, doi. 10.13982/j.mfst.1673-9078.2023.1.0112
- By:
- Publication type:
- Article
Global attractors for the semilinear beam equation with localized viscosity.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2588, doi. 10.3906/mat-1710-12
- By:
- Publication type:
- Article
Finite Difference Approximations for Stochastic Control Systems with Delay.
- Published in:
- Stochastic Analysis & Applications, 2008, v. 26, n. 3, p. 451, doi. 10.1080/07362990802006980
- By:
- Publication type:
- Article
An Optimal Control Problem Associated with SDEs Driven by Levy-Type Processes.
- Published in:
- Stochastic Analysis & Applications, 2008, v. 26, n. 3, p. 471, doi. 10.1080/07362990802007004
- By:
- Publication type:
- Article
Some Remark on Optimal Stochastic Control with Partial Information.
- Published in:
- Stochastic Analysis & Applications, 2005, v. 23, n. 6, p. 1305, doi. 10.1080/07362990500292783
- By:
- Publication type:
- Article
OPTIMAL EXPLOITATION OF RENEWABLE RESOURCES BY THE VISCOSITY SOLUTION METHOD.
- Published in:
- Stochastic Analysis & Applications, 2002, v. 20, n. 5, p. 927, doi. 10.1081/SAP-120014549
- By:
- Publication type:
- Article